# SDR REXA2013111602257

- Difficulty date: November 16, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 22,725 hours, 20,144 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Faulty
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE WHEN PULLED LG DOWN ON FINAL RST RW 13 6 NM OUT AT 3000' 180 KISA.  QRH COMPLETE WITH MANUAL GEAR EXTENSION FULL UP, GEAR CAME DOWN WITH ALL 3 GREEN LANDED NORMAL.  R & R PSEU IAW AMM 32-61-01, NO HELP.  R & R MLG SELECTOR VLV IAW AMM 32-32-10.  FUNCTIONAL CHECK OF LG GOOD IAW AMM 32-30-00, ACFT OK FOR SERVICE.
